# SDR SWIA201642480

- Difficulty date: July 30, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 20,613 hours, 14,037 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP, OTBD HINGE ARM HAS A CHAFED PANEL BRACKET.  REMOVED AND INSTALLED THE LT WING INBD FLAP OTBD HINGE ARM UPPER INBD PANEL ATTACH BRACKET, PN CC670-14146-1 IAW SRM.
